On the number of positive solutions of singularly perturbed ID nonlinear Schrödinger equations

Patricio Felmer, Salomé Martínez, Kazunaga Tanaka

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We study singularly perturbed ID nonlinear Schrödinger equations (1.1). When V(x) has multiple critical points, (1.1) has a wide variety of positive solutions for small ε and the number of positive solutions increases to ∞ as ε → 0. We give an estimate of the number of positive solutions whose growth order depends on the number of local maxima of V(x). Envelope functions or equivalently adiabatic profiles of high frequency solutions play an important role in the proof.

Original languageEnglish
Pages (from-to)253-268
Number of pages16
JournalJournal of the European Mathematical Society
Volume8
Issue number2
Publication statusPublished - 2006 Jul 5

    Fingerprint

Keywords

  • Adiabatic profiles
  • Nonlinear Schrödinger equations
  • Singular perturbations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this